# SDR SWAA080610

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 73,171 hours, 68,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Part serial: 1466
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
